MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1186/1752-1947-6-215

Медицинская библиотека · Journal of medical case reports · 2012

Oxalate nephropathy induced by octreotide treatment for acromegaly: a case report.

Gariani Karim, de Seigneux Sophie, Courbebaisse Marie, Lévy Marc, Moll Solange, Martin Pierre-Yves

СтатьяПеревод в очереди

Аннотация

INTRODUCTION

Oxalate nephropathy has various etiologies and remains a rare cause of renal failure. To the best of our knowledge, we report the first case of oxalate nephropathy following octreotide therapy.

CASE PRESENTATION: We report the case of a 78-year-old Caucasian man taking chronic octreotide treatment for acromegaly who presented with acute oxalate nephropathy after antibiotic therapy. The diagnosis was confirmed by urinary analysis and a kidney biopsy. The recovery of renal function was favorable after hydration and withdrawal of octreotide therapy.

CONCLUSIONS

Oxalate nephropathy should be suspected in patients at risk who present with acute kidney injury after prolonged antibiotic treatment. This diagnosis should be distinguished from immuno-allergic interstitial nephritis and requires specific care. The evolution of this condition may be favorable if the pathology is identified correctly. Octreotide therapy should be considered a risk factor for enteric oxaluria.

Для цитирования: Gariani Karim, de Seigneux Sophie, Courbebaisse Marie, Lévy Marc, Moll Solange, Martin Pierre-Yves. Oxalate nephropathy induced by octreotide treatment for acromegaly: a case report.. Journal of medical case reports. 2012. DOI: 10.1186/1752-1947-6-215.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.